# SDR REXA2019012500095

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL STRUCTURE BOX AT THE RT WING FWD SPAR, O/B SKIN PANEL IS CRACKED AT THE AFT LOWER BEND RADIUS AT RBL 45. REMOVED AND REPLACED REFUEL STRUCTURE BOX AT RT FWD SPAR O/B SKIN PANEL IAW SRM 51-42-06&51-41-02.
